Access count of this item: 107

Files in This Item:
File Description SizeFormat 
1046-7.pdf570.25 kBAdobe PDFView/Open
Title: Full groups, normalizers for homeomorphism $C^*$-algebras
Authors: 富山, 淳  KAKEN_name
Author's alias: Tomiyama, Jun
Issue Date: May-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1046
Start page: 53
End page: 59
MR Number: 1668815
Appears in Collections:1046 Exact C*-環とその周辺

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.